de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Complexity of Pareto-Optimal Nash and Strong Equilibria

MPS-Authors
There are no MPG-Authors available
Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hoefer, M., & Skopalik, A. (2013). On the Complexity of Pareto-Optimal Nash and Strong Equilibria. Theory of Computing Systems, 53(3), 441-453. doi:10.1007/s00224-012-9433-0.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0015-78C7-A
Abstract
There is no abstract available